# SDR HEEA0014922

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 214175271103
- Condition: Inoperative
- Location: Airspeed Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR INOPERATIVE.
